Zur Theorie der Dirichletschen Reihen

H. Bohr

Mathematische Zeitschrift (1950)

  • Volume: 52, page 709-722
  • ISSN: 0025-5874; 1432-1823

How to cite


Bohr, H.. "Zur Theorie der Dirichletschen Reihen." Mathematische Zeitschrift 52 (1950): 709-722. <http://eudml.org/doc/169152>.

author = {Bohr, H.},
journal = {Mathematische Zeitschrift},
pages = {709-722},
title = {Zur Theorie der Dirichletschen Reihen},
url = {http://eudml.org/doc/169152},
volume = {52},
year = {1950},

AU - Bohr, H.
TI - Zur Theorie der Dirichletschen Reihen
JO - Mathematische Zeitschrift
PY - 1950
VL - 52
SP - 709
EP - 722
UR - http://eudml.org/doc/169152
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.